# SDR DALA2019112306858

- Difficulty date: November 22, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 66 TO FR 70 AND -Y 765 A FT IN PASSENGER CABIN (1 EA), REPLACED FLOOR BEAM -Y765 LOCATED FLOOR STRUCTURE BTW FR66 TO FR70 IN PASSENGER CABIN ASPER A320 SRM 51-72-11 AND DRAWING D53472B16
